Alert archive / Texas / Wind Advisories in 2015

Wind Advisory 1, NWS Fort Worth, TX

January 7, 201546 counties in Texas

NWS Fort Worth, TX issued this wind advisory at Jan 7, 2015, 2:33 AM CST for 46 counties in Texas. It took effect at Jan 7, 2015, 9:00 AM CST. It was in force for 9 hr.

The area

The counties it named.

The facts

Issued
Jan 7, 2015, 2:33 AM CST (08:33 UTC)
In effect from
Jan 7, 2015, 9:00 AM CST
Expired
Jan 7, 2015, 6:00 PM CST
In force
9 hr
Issued by
NWS Fort Worth, TX
All 46 counties

Anderson County, TX, Bell County, TX, Bosque County, TX, Collin County, TX, Comanche County, TX, Cooke County, TX, Coryell County, TX, Dallas County, TX, Delta County, TX, Denton County, TX, Eastland County, TX, Ellis County, TX, Erath County, TX, Falls County, TX, Fannin County, TX, Freestone County, TX, Grayson County, TX, Hamilton County, TX, Henderson County, TX, Hill County, TX, Hood County, TX, Hopkins County, TX, Hunt County, TX, Jack County, TX, Johnson County, TX, Kaufman County, TX, Lamar County, TX, Lampasas County, TX, Leon County, TX, Limestone County, TX, McLennan County, TX, Milam County, TX, Mills County, TX, Montague County, TX, Navarro County, TX, Palo Pinto County, TX, Parker County, TX, Rains County, TX, Robertson County, TX, Rockwall County, TX, Somervell County, TX, Stephens County, TX, Tarrant County, TX, Van Zandt County, TX, Wise County, TX, Young County, TX

The radar

The Dallas/Ft Worth radar (KFWS), 27 km from the middle of the area, began a volume at 08:38 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 8.6 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2015-01-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2015-01-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 74 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1596 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
74 m²/s²
0-3 km storm-relative helicity
163 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

517 
WWUS74 KFWD 070833
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
233 AM CST WED JAN 7 2015

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH CENTRAL TEXAS
FROM 9 AM CST THIS MORNING TO 6 PM CST THIS EVENING...

.COLD ARCTIC AIR WILL CONTINUE TO SURGE INTO NORTH TEXAS TODAY. A
STRONG PRESSURE GRADIENT WILL COMBINE WITH THE COLD AIR INTRUSION
TO CREATE NORTH WINDS 20 TO 30 MPH...WITH GUSTS REACHING 35 TO 40
MPH THROUGH MUCH OF THE DAY. IN ADDITION TO THE GUSTY NORTH WINDS...
WIND CHILLS IN THE TEENS AND 20S ARE EXPECTED AS TEMPERATURES DROP
SLOWLY THROUGH THE DAY.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071700-
/O.NEW.KFWD.WI.Y.0001.150107T1500Z-150108T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
233 AM CST WED JAN 7 2015

...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A WIND
ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 6 PM CST
THIS EVENING. 

* LOCATION...ALL OF NORTH CENTRAL TEXAS. 

* WINDS...NORTH 20 TO 30 MPH...WITH GUSTS REACHING AS HIGH AS 40 MPH.

* TIMING...FROM MID MORNING UNTIL EARLY EVENING. 

* IMPACTS...THE GUSTY NORTH WINDS WILL COMBINE WITH FALLING
  TEMPERATURES TO PRODUCE WIND CHILL VALUES IN THE TEENS NORTH TO
  THE 20S SOUTH BY THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. BOATERS SHOULD
USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.  RESIDENTS MAY
WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN FURNITURE...AND
OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE BLOWN AROUND IN THE
STRONG WINDS.

IN ADDITION TO THE GUSTY NORTH WINDS...WIND CHILL VALUES WILL DROP
INTO THE TEENS AND 20S DURING THE DAY. WEAR LAYERS OF CLOTHING TO
INSULATE YOUR BODY FROM THE COLD AND WINDY CONDITIONS. 

&&

$$
1 follow-up statement
520 
WWUS74 KFWD 071659
NPWFWD

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE FORT WORTH TX
1059 AM CST WED JAN 7 2015

...A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH CENTRAL TEXAS
THROUGH 6 PM CST THIS EVENING...

.COLD ARCTIC AIR WILL CONTINUE TO SURGE INTO NORTH TEXAS TODAY. A
STRONG PRESSURE GRADIENT WILL COMBINE WITH THE COLD AIR INTRUSION
TO CREATE NORTH WINDS 20 TO 30 MPH...WITH GUSTS REACHING 35 TO
40 MPH THROUGH MUCH OF THE DAY. IN ADDITION TO THE GUSTY NORTH
WINDS... WIND CHILLS IN THE TEENS AND 20S ARE EXPECTED AS
TEMPERATURES DROP SLOWLY THROUGH THE DAY.

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-080000-
/O.CON.KFWD.WI.Y.0001.000000T0000Z-150108T0000Z/
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-
NAVARRO-FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-
LIMESTONE-LEON-MILAM-ROBERTSON-
INCLUDING THE CITIES OF...BOWIE...NOCONA...GAINESVILLE...
SHERMAN...DENISON...BONHAM...PARIS...GRAHAM...OLNEY...JACKSBORO...
DECATUR...BRIDGEPORT...DENTON...LEWISVILLE...FLOWER MOUND...
THE COLONY...PLANO...GREENVILLE...COMMERCE...COOPER...
SULPHUR SPRINGS...BRECKENRIDGE...MINERAL WELLS...WEATHERFORD...
BRIAR...FORT WORTH...ARLINGTON...DALLAS...ROCKWALL...TERRELL...
KAUFMAN...FORNEY...WILLS POINT...CANTON...GRAND SALINE...VAN...
EDGEWOOD...EMORY...POINT...EAST TAWAKONI...CISCO...EASTLAND...
RANGER...GORMAN...STEPHENVILLE...DUBLIN...GRANBURY...
OAK TRAIL SHORES...GLEN ROSE...CLEBURNE...BURLESON...WAXAHACHIE...
ENNIS...MIDLOTHIAN...GLENN HEIGHTS...ATHENS...GUN BARREL CITY...
COMANCHE...DE LEON...GOLDTHWAITE...HAMILTON...HICO...CLIFTON...
MERIDIAN...VALLEY MILLS...HILLSBORO...CORSICANA...TEAGUE...
FAIRFIELD...PALESTINE...LAMPASAS...COPPERAS COVE...GATESVILLE...
KILLEEN...TEMPLE...FORT HOOD...WACO...MARLIN...MEXIA...
GROESBECK...BUFFALO...CENTERVILLE...JEWETT...OAKWOOD...CAMERON...
ROCKDALE...HEARNE...FRANKLIN...CALVERT
1059 AM CST WED JAN 7 2015

...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST THIS EVENING...

* LOCATION...ALL OF NORTH CENTRAL TEXAS.

* WINDS...NORTH 20 TO 30 MPH...WITH GUSTS AS HIGH AS 40 MPH.

* TIMING...THROUGH 6 PM.

* IMPACTS...THE GUSTY NORTH WINDS WILL COMBINE WITH FALLING 
  TEMPERATURES TO PRODUCE WIND CHILL VALUES IN THE TEENS NORTH 
  TO THE 20S SOUTH BY THIS AFTERNOON. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND ADVISORY MEANS THAT SUSTAINED WINDS OF AT LEAST 20 TO
30 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING
DIFFICULT...ESPECIALLY FOR HIGH PROFILE AND LIGHTWEIGHTS VEHICLES.
BOATERS SHOULD USE EXTRA CAUTION WHEN VENTURING ONTO AREA LAKES.
RESIDENTS MAY WISH TO TAKE ACTION TO SECURE TRASH CANS...LAWN
FURNITURE...AND OTHER LIGHTWEIGHT OUTDOOR OBJECTS THAT MAY BE
BLOWN AROUND IN THE STRONG WINDS.

IN ADDITION TO THE GUSTY NORTH WINDS...WIND CHILL VALUES WILL
DROP INTO THE TEENS AND 20S DURING THE DAY. WEAR LAYERS OF
CLOTHING TO INSULATE YOUR BODY FROM THE COLD AND WINDY
CONDITIONS.

&&

$$

15-BAIN

What forecasters said that day

The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Fort Worth, TX wrote its last area forecast discussion before this wind advisory went out at Jan 6, 11:15 PM CST, 3 hours 18 minutes earlier.

Area forecast discussion, Jan 6, 11:15 PM CST, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE FORT WORTH TX
1115 PM CST TUE JAN 6 2015

.AVIATION...
MAV/MET GUIDANCE HAS INCREASED WINDS A BIT FOR WEDNESDAY
AFTERNOON...AND I BUMPED UP VALUES IN THESE TAFS. AIRPORT WX
WARNING LIKELY WILL BE ISSUED WEDNESDAY MORNING...AND A WIND
ADVISORY IS LIKELY FOR THE NORTH TX AREA AS WELL.

.PREV AVIATION DISCUSSION... /ISSUED 526 PM CST TUE JAN 6 2015/
VFR THROUGH PERIOD. AS A 1058 MB HIGH (GFS ON 07/18Z) BUILDS INTO
THE PLAINS ON WEDNESDAY...NORTH WINDS WILL INCREASE AFTER SUNRISE.
AFTERNOON GUSTS OCCASIONALLY NEAR 35 KT ARE EXPECTED. THESE GUSTY
WINDS MAY SHUT DOWN OR RESTRICT THE DIAGONALS AT DFW AIRPORT. WIND
SPEEDS WILL LIKELY REMAIN IN THE UPPER TEENS INTO THE EVENING BUT
THE GUSTS WILL DECREASE SIGNIFICANTLY WITH THE LOSS OF DAYTIME
HEATING. 84

&&

.DISCUSSION...
328 PM
WINDS HAVE BECOME NORTHERLY ACROSS PRETTY MUCH ALL OF NORTH TEXAS
TODAY FOLLOWING THE PASSAGE OF A SUBTLE COLD FRONT. WEAK COLD
ADVECTION BEHIND THE FRONT HAS DONE LITTLE TO OFFSET THE PLENTIFUL
SUNSHINE...ALLOWING TEMPERATURES TO WARM INTO THE 50S ACROSS MUCH
OF THE REGION THIS AFTERNOON. ANOTHER /AND SIGNIFICANTLY STRONGER/
SURGE OF COLD AIR WILL ARRIVE LATE TONIGHT IN THE FORM OF AN
ARCTIC FRONT...BRINGING MUCH COLDER CONDITIONS TO THE REGION
WEDNESDAY THROUGH THE SECOND HALF OF THE WEEK. NORTHERLY SURFACE
WINDS OF 20 TO 30 MPH /HIGHER GUSTS POSSIBLE/ COMBINED WITH
TEMPERATURES IN THE 30S WILL LEAD TO WIND CHILLS IN THE TEENS AND
20S DURING MUCH OF THE DAY WEDNESDAY. WE WILL FLIRT WITH WIND
ADVISORY CONDITIONS DURING THE LATE MORNING AND AFTERNOON
HOURS WEDNESDAY. AFTER LOOKING AT THE LATEST GUIDANCE AND
COLLABORATING WITH SURROUNDING OFFICES...WE WILL HOLD OFF ISSUING
AN ADVISORY AS WIND SPEEDS ARE EXPECTED TO REMAIN JUST BELOW
CRITERIA. WINDS WILL DROP OFF QUICKLY WEDNESDAY EVENING AS THE
RIDGE AXIS MOVES OVERHEAD. ARCTIC AIRMASSES TRADITIONALLY DO NOT
SUPPORT RADIATIONAL COOLING AS EFFECTIVELY AS TYPICAL CONTINENTAL
AIRMASSES...BUT THE MOSTLY CLEAR SKIES AND LIGHT WINDS WILL STILL
LEAD TO LOW TEMPS IN THE TEENS AND 20S THURSDAY MORNING.

TEMPERATURES WILL MODIFY SLIGHTLY THURSDAY AFTERNOON AS YET
ANOTHER COLD FRONT APPROACHES FROM THE NORTH. THIS FRONT SHOULD
MOVE INTO NORTHERN COUNTIES OF NORTH TEXAS THURSDAY NIGHT...THEN
THROUGH THE REST OF NORTH TEXAS FRIDAY. IN THE MEANTIME...ASCENT
WILL BE ON THE INCREASE AS A SHORTWAVE TROUGH /STILL MEANDERING
OFF THE BAJA CALIFORNIA COAST/ MOVES EAST ACROSS NORTHERN MEXICO.
MOISTURE AND LIFT WILL BECOME SUFFICIENT FOR THE DEVELOPMENT OF
LIGHT PRECIPITATION LATE THURSDAY NIGHT...WITH A BETTER CHANCES
FRIDAY. COLD ADVECTION BEHIND THE COLD FRONT WILL ENHANCE THE
ALREADY CHILLY AIR IN PLACE ACROSS THE REGION. SUB-FREEZING
TEMPERATURES AT ALL LEVELS OF THE ATMOSPHERE WILL LEAD TO MAINLY
LIGHT SNOW OVER THE NORTHERN-MOST COUNTIES. MODEL SOUNDINGS SUGGEST
THAT A SMALL WARM NOSE MAY PERSIST ALONG THE I-20 CORRIDOR WITH
TEMPERATURES AT OR JUST BELOW FREEZING AT THE SURFACE. THIS WOULD
SUGGEST A SLEET/SNOW MIX ACROSS THE CENTRAL COUNTIES...WITH A LIGHT
RAIN AND SLEET MIX ACROSS THE SOUTHERN THIRD OF THE REGION.

AT THIS TIME...IT APPEARS THAT PRECIPITATION WOULD REMAIN TOO
LIGHT TO GENERATE WIDESPREAD TRAVEL ISSUES FRIDAY AND
SATURDAY...WITH ONLY LIGHT ACCUMULATIONS ANTICIPATED.
HOWEVER...MODELS ARE BEGINNING TO HINT AT THE POTENTIAL FOR A
MESOSCALE SNOW BAND TO DEVELOP SOMEWHERE OVER THE REGION...LIKELY
DUE TO FRONTOGENETIC FORCING ON THE NORTH SIDE OF THE SURFACE
BOUNDARY. IT IS TOO EARLY TO SPECIFY WHERE OR EVEN IF THIS WILL
OCCUR...BUT THIS TYPE OF SCENARIO WOULD HAVE THE POTENTIAL TO
CREATE ISOLATED HIGHER SNOW AND/OR SLEET ACCUMULATIONS AND
LOCALIZED TRAVEL CONCERNS. MORE WILL BE REVEALED AS NEWER DATA
ARRIVES OVER THE NEXT FEW DAYS AND HIGHER RESOLUTION MODELS BEGIN
SHEDDING SOME LIGHT ON THE SPECIFICS OF THE EVENT.

PRECIPITATION WILL TAPER OFF SATURDAY AS THE SHORTWAVE RACES OFF
TO THE NORTHEAST. A SECOND SHORTWAVE ON ITS HEELS WILL BRING
INCREASING CHANCES FOR PRECIPITATION SATURDAY NIGHT AND SUNDAY.
MODEL DATA INDICATES SIGNIFICANTLY WARMER AIR AT THE LOWER LEVELS
OF THE ATMOSPHERE...WHICH WOULD LEAD TO A COLD RAIN. THIS
PRECIPITATION WOULD END FROM WEST TO EAST ON MONDAY AS THE
SHORTWAVE EXITS TO THE EAST OF THE REGION.

30

&&

.PRELIMINARY POINT TEMPS/POPS...
DALLAS-FT. WORTH, TX  30  35  19  39  29 /   0   0   0   0  20
WACO, TX              31  41  19  42  30 /   0   0   0   0  20
PARIS, TX             28  34  15  36  24 /   0   0   0   0  20
DENTON, TX            26  34  16  38  25 /   0   0   0   0  20
MCKINNEY, TX          26  35  16  36  26 /   0   0   0   0  20
DALLAS, TX            30  36  19  39  29 /   0   0   0   0  20
TERRELL, TX           30  37  18  38  28 /   0   0   0   0  20
CORSICANA, TX         32  40  19  39  29 /   0   0   0   0  20
TEMPLE, TX            33  41  20  41  30 /   0   0   0   0  20
MINERAL WELLS, TX     26  35  17  40  26 /   0   0   0   0  20

&&

.FWD WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

 /
Hazardous weather outlook, Jan 6, 8:04 PM CST, 6 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE FORT WORTH TX
804 PM CST TUE JAN 6 2015

TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-071445-
MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN-
HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS-
ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL-
JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO-
FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE-
LEON-MILAM-ROBERTSON-
804 PM CST TUE JAN 6 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS.

.DAY ONE...TONIGHT.
NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WIND CHILL READINGS WILL FALL INTO THE SINGLE DIGITS AND TEENS
NORTHWEST OF A LINE FROM COMANCHE TO CLEBURNE TO EMORY WEDNESDAY
MORNING.

A MIX OF SLEET AND SNOW IS POSSIBLE LATE THURSDAY NIGHT INTO
FRIDAY...MAINLY NORTH OF A LINE FROM GOLDTHWAITE TO HILLSBORO TO
ATHENS. WHILE THIS ENTIRE REGION WILL NOT RECEIVE ACCUMULATING
WINTER PRECIPITATION ON FRIDAY A FEW SPOTS MAY SEE SOME
ACCUMULATIONS OF SNOW AND SLEET. IT IS TOO EARLY TO PINPOINT
AMOUNTS OR EXACT LOCATIONS THAT MAY RECEIVE MEASURABLE WINTER
PRECIPITATION.

THERE IS A SLIGHT CHANCE FOR A MIX OF WINTRY PRECIPITATION ACROSS
MOST OF THE REGION FRIDAY NIGHT THROUGH SATURDAY MORNING. ADDITIONAL
SIGNIFICANT ACCUMULATIONS ARE NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Wind Advisories in Texas, 2015Every wind advisory in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.